Couldn't find what you looking for?

TRY OUR SEARCH!

I have been using yasmin contraceptives since 2003. I have been recently diagnosed with HPV which can cause cacer. I decided to stop the contraceptives two days after my periods ended. Four days later I had heavy periods for about two days and they stopped on the third day which is today. Is it normal to bleed after stopping the contraceptives or should I go and see the doctor again

Loading...

totally normal, a period is caused when the body detects a drop in the levels of hormones that control your cycle.

(this is why your withdrawal bleeds on the pill occured when you stopped taking the pills that maintained a high, constant level of hormone in your body. - the body detected a drop in the levels of hormones and thus a bleed occured.)

so it is understandable that it would happen as soon as you stopped taking pills. If you want to drop in for a chat or call your doctor for peace of mind feel free, but hopefully he or she will tell you what I have told you.
Reply

Loading...